# SDR GUUA95052022210A

- Difficulty date: February 22, 2010
- Submitted: February 23, 2010
- Operation: Air carrier
- Aircraft: N87550
- Make and model: Beech 1900D
- Aircraft serial: UE205
- Aircraft time: 28,331 hours, 33,474 cycles
- Engine: Pwa PT6A67D
- System (JASC): 5220 · Emergency Exits
- Part: Door
- Condition: Stuck
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED ROUTINE MX, DISCOVERED RT FWD EMERGENCY EXIT HARD TO OPEN.  LUBRICATED RT FWD EMERGENCY EXIT OPS CK GOOD.
